Skip to Main content Skip to Navigation
Journal articles

On the metric dimension of Grassmann graphs

Abstract : The metric dimension of a graph Gamma is the least number of vertices in a set with the property that the list of distances from any vertex to those in the set uniquely identifies that vertex. We consider the Grassmann graph G(q)(n, k) (whose vertices are the k-subspaces of F-q(n), and are adjacent if they intersect in a (k 1)-subspace) for k \textgreater= 2. We find an upper bound on its metric dimension, which is equal to the number of 1-dimensional subspaces of F-q(n). We also give a construction of a resolving set of this size in the case where k + 1 divides n, and a related construction in other cases.
Document type :
Journal articles
Complete list of metadata

Cited literature [11 references]  Display  Hide  Download

https://hal.inria.fr/hal-00990476
Contributor : Service Ist Inria Sophia Antipolis-Méditerranée / I3s <>
Submitted on : Tuesday, May 13, 2014 - 3:38:59 PM
Last modification on : Friday, August 24, 2018 - 11:18:01 AM
Long-term archiving on: : Monday, April 10, 2017 - 10:06:55 PM

File

2049-6715-1-PB.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00990476, version 1

Collections

Citation

Robert F. Bailey, Karen Meagher. On the metric dimension of Grassmann graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2012, Vol. 13 no. 4 (4), pp.97--104. ⟨hal-00990476⟩

Share

Metrics

Record views

96

Files downloads

1422